repeat prescripsions

just back from overnight stay at st james in leeds had stats 88 oxygen at rest been on steroids and antibiotics for 2 weeks, thought I was feeling better ,then had this flare up saw the main man there who my lung seemed to be resonally clear but noticed I was still using ADZEIMAN for a heart attack in 2006 which is a beta blocker,he said I should stop takening it because it had lowered my PR to 38 and my doctor should have been monertoring this .

12 Replies

  • Blimey. Just goes to show, we have to understand the drugs and be proactive in our own health.

  • So glad it's been picked up,better days ahead! xx

  • Thank goodness it has been picked up. Hope you are much better love TAD xxx

  • Back in 1992 when they found I had a heart condition (AF) I was in hospital with double pneumonia. I was put on a high dose of digoxin and had 2 nurse's check my pulse and heart at the same time every 3 hours. On one occasion I had a senior and a student, Student was on the pulse senior on the heart with the stethoscope, the student was feeling up and down my wrist and then the other back to the other. Senior nurse said okay we will swap! Senior is doing the same? Then THAT look to each other and senior said we will be right back! Next thing I know I had a full crash team around me they could not feel my pulse. I only felt tired? It turned out I was reacting to well to the digoxin and my heart was near to stopping. A few injection and lots of fluids and a dose change and I was back to nearly normal by the next day. I am tachycardic to so do check my pulse as I do not feel the difference all of the time.

    I hope it all gets sorted soon.

    Be Well

  • do you use the same pharmacy ALL the time, i do and they watch all the things i take for me and not just leave to to GP. my GP does do reviews of prescriptions from time to time to see if you still need things on it.

  • Mmm sorry folks know I am thick but what's PR and AF please? x

  • PR usually means Pulmonary Rehab, but in this context I think it means pulse rate. I also think AF is atrial fibrillation, something to do with an irregular heart beat.

  • glad it has been pick up . your gp should have known. good luck.

  • Sachmo, I hope things are going to turn a lot better now for you.

    What will the doctor prescribe you?

  • thank you all for your kind remarks and advice this site is a god send to update you I went to bed at 8.00 pm after 1hour I was woken with loud ringing in my ears which nobody in the house could hear after about an hour it subsided to a buzz so went back to bed, after lying down I started to get very breathless and my heart rate went up I got my pulse omitter and took my sats oxygen 88 heart rate 137 beats per min,so I rang 111 told the whole story and answered loads of questons they said the only answer they had was build up of co2in my blood and when things equalise the ringing would stop, it is now 2.00 am I do feel a lot better but the ring is still there but just about hearing it so its just something else we COPD suffrers have to bear thanks again BRIAN aged 76.

  • Glad they sorted you out at Jimmys hun. Who is the 'main man' you saw? Very surprised neither your GP nor your pharmacist picked up on this.

    Hope things have improved for you now.

  • hope you are feeling better now, sounds as if youve had some time of it,,

    but it just shows you to have these repeat prescriptions reviewed regular, off course the g,p should do this,,,,,

    , anyway glad things are sorted out better now, and your somewhat better yourself., thats the main thing,,,jimmy

You may also like...